General Linear Model Journal


A peer-reviewed, biannual publication sponsored by the American Educational Research Association's Special Interest Group (SIG) on Multiple Linear Regression: The General Linear Model

Volume 44 • Number 1 • 2018

Table of Contents

Multiple Imputation for Missing Data Analysis in Proportional Odds Models for Ordinal Response Variables
Xing Liu- Eastern Connecticut State University
Haiyan Bai - University of Central Florida
Hari Koirala - Eastern Connecticut State University
DOI: 10.31523/glmj.044001.001

Addressing Autocorrelation in Time Series Data: A Comparison of Four Analytic Methods Using Data from College Course Evaluations
Larry Ludlow - Boston College
Shenira A. Perez - Boston College
DOI: 10.31523/glmj.044001.002

The Effect of Multicollinearity on Prediction in Regression Models
Daniel J. Mundfrom - Eastern Kentucky University
Michelle DePoy Smith - Eastern Kentucky University
Lisa W. Kay - Eastern Kentucky University
DOI: 10.31523/glmj.044001.003

Multicollinearity's Effect on Regression Prediction Accuracy with Real Data Structures
John D. Morris - Florida Atlantic University
Mary G. Lieberman - Florida Atlantic University
DOI: 10.31523/glmj.044001.004